Jump to content
ACN Latitudes Forums

emy

Members
  • Content Count

    5
  • Joined

  • Last visited

  1. Hi Cheri, Hi long was your son on this medication? What were some of the reactions that he suffered? Does your son also have ts?
  2. Hi Pat, What is NAET? Did you use allergy medicine? I tried getting the magnesium creme in a health food store and could not find it. Any idea where else I could get this cream? I am glad to hear that the craniosacral therapy helped, My son is scheduled for one this evening along with a massage. I really appreciate everyone's imput and suggestions - it makes one feel supported in this difficult process... Thanks!
  3. My son has been on sertraline (25mg.) since August 08. Just about one week ago it was increased to 50mg. I suspect that it may be aggravating his tics, and in case, we are not seeing any improvements. I really want to try natural alternatives. What would be the best way to wean him off of this medication? What has been your experience. My son is 15. thanks, emy
  4. Hi Faith, His asthma does not occur regularly. It seems to be connected to seasonal allergies. He is taking Zoloft because the last time we went to the neurologist she recommended it to treat anxiety. She suggested that it might also help his tics. I figured we'd give a try. I am pretty new to supplements. I have been reading a great deal on it but and up not knowing how to start. Today I started giving him the Bcomplex and the magnesium and calcium. I also had him take the epsom salt bath to see if it helps calm him. He has continued more or less the same today=spells of ticcing a great deal and having his asthma return. Any suggestions will be appreciated. thanks
  5. Hi everybody: My son, who is 15, had started with very explosive tics of the torso and neck. He has had many over the years (since he was seven) but never like this. He has judt had a very bad spell with asthma and is takin Qvar (Beclomethasone Dipropionate HFA 80mcg) and was taking abutrerol which was stopped a few days ago. He is also taking sertraline (Zoloft) which was started a 25 mg and has been increased to 50mg this month. I have been trying to find out if perhaps the QVar may be the culprit or if maybe the increase of the sertraline. Has anyone had any experience with the Sertraline or QVar? I want to know if any one has any suggestions about what I can try to help alleviate this very painful tics. He weights around 176 lbs. and I am not sure how much of any supplements I should try. thank you
×
×
  • Create New...